# SDR HAL9620

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 59585791
- Condition: Failed
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 202 - B-LOOP RIGHT ENGINE FIRE DETECTOR IS INOPERATIVE.  RESPLICED NEW LOOP CONNECTOR.  THE OPERATIONAL CHECK WAS OK.  (X)
